# SDR SWIA202163377

- Difficulty date: November 6, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL600*
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- Engine: Ge CF348C5
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER TRANSCOWL (PN CN624-2001-012, SN SB1003) HAS CRACKED INBOARD Â€ŒAÂ€? BRACKET (MARKED).   (C CHECK RO 12-31-21)    / REMOVED LOWER TRANSCOWL I/B "A" BRACKET REF.CRJ 900 SRM 51-42-14-001-001-A01 AND REPLACED L/H LOWER TRANSCOWL I/B "A" BRACKET REF CRJ 900 SRM 51-42-20-001-001-A01 REO# 670-54-21-971, REV A, DATED 5/11/17 AND DWG CN624-2001 REV P. WEIGHT ON OF NEW "A" BRACKET IS .052 LBS AND WEIGHT OFF OF OLD "A" BRACKET IS .052 LBS. THER IS NO WEIGHT DIFFERANCE BETWEEN PARTS. SCALE USED WAS TUC1755, CAL DUE 9/30/22. COMPLIED W/SKYCARD 51-900-1002-SKY.
